# SDR ASAA2024111054281

- Difficulty date: November 10, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 34,369 hours, 10,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH POWER SUPPLY M2627 ARE INOP. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY M2627 AND OPS CHECK GOOD IAW B737 AMM 33-51-06. (S/N 124217)
